A 62-year-old patient with metastatic hypopharyngeal carcinoma underwent treatment with nivolumab, following which he developed symptoms suggestive of diabetes insipidus. Nivolumab was stopped and therapy with methylprednisolone was started. During corticosteroid therapy, the patient presented himself in poor health condition with fungal infection and glycemic decompensation. Methylprednisolone dose was tapered off, leading to the resolution of mycosis and the restoration of glycemic compensation, nevertheless polyuria and polydipsia persisted. Increase in urine osmolarity after desmopressin administration was made diagnosing central diabetes insipidus as a possibility. The neuroradiological data by pituitary MRI scan with gadolinium was compatible with coexistence of metastatic localization and infundibulo-neurohypophysitis secondary to therapy with nivolumab. To define the exact etiology of the pituitary pathology, histological confirmation would have been necessary; however, unfortunately, it was not possible. In the absence of histological confirmation, we believe it is likely that both pathologies coexisted.